Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9251672, 7 pages
http://dx.doi.org/10.1155/2016/9251672
Research Article

-Mixing Tuple of Operators on Banach Spaces

1College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China
2Center of Mathematics, Chongqing University, Chongqing 401331, China

Received 24 June 2016; Revised 23 August 2016; Accepted 15 September 2016

Academic Editor: Enrique Llorens-Fuster

Copyright © 2016 Wei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Rolewicz, “On orbits of elements,” Studia Mathematica, vol. 32, no. 1, pp. 17–22, 1969. View at Google Scholar · View at MathSciNet
  2. C. Kitai, Invariant closed sets for linear operators [Ph.D. thesis], University of Toronto (Canada), ProQuest LLC, Ann Arbor, Miss, USA, 1982.
  3. F. Bayart and E. Matheron, Dynamics of Linear Operators, vol. 179 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, Uk, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K.-G. Grosse-Erdmann and A. Peris, Linear Chaos, Universitext, Springer, London, UK, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. S. Feldman, “Hypercyclic tuples of operators,” in Proceedings of the Mini-Workshop: Hypercyclicity and Linear Chaos, Mini-Workshop, pp. 13–19, August 2006, Oberwolfach Report no. 3, 2254–2256, 2006.
  6. N. S. Feldman, “Hypercyclic tuples of operators and somewhere dense orbits,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 82–98, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Yousefi, “Hereditarily transitive tuples,” Rendiconti del Circolo Matematico di Palermo. Second Series, vol. 60, no. 3, pp. 463–467, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Yousefi and J. Izadi, “Para-chaotic tuples of operators,” Australian Journal of Mathematical Analysis and Applications, vol. 9, no. 1, article 20, p. 8, 2012. View at Google Scholar
  9. R. Devaney, Chaotic Dynamical Systems, Addison-Wesley, Reading, Mass, USA, 1989.
  10. B. Yousefi and F. Ershad, “Hypercyclic tuples and syndetic sequences,” International Mathematical Forum, vol. 7, no. 9–12, pp. 579–584, 2012. View at Google Scholar · View at MathSciNet
  11. G. Godefroy and J. H. Shapiro, “Operators with dense, invariant, cyclic vector manifolds,” Journal of Functional Analysis, vol. 98, no. 2, pp. 229–269, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Grivaux, “Hypercyclic operators, mixing operators, and the bounded steps problem,” Journal of Operator Theory, vol. 54, no. 1, pp. 147–168, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Peris and L. Saldivia, “Syndetically hypercyclic operators,” Integral Equations and Operator Theory, vol. 51, no. 2, pp. 275–281, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Aron and D. Markose, “On universal functions,” Journal of the Korean Mathematical Society, vol. 41, no. 1, pp. 65–76, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. N. S. Feldman, “Hypercyclic pairs of coanalytic Toeplitz operators,” Integral Equations and Operator Theory, vol. 58, no. 2, pp. 153–173, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. A. Conejero and A. Peris, “Hypercyclic translation C0-semigroups on complex sectors,” Discrete and Continuous Dynamical Systems, Series A, vol. 25, no. 4, pp. 1195–1208, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus